MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Video-Optik "ENDOEYE 3D", 30°; rigid video laparoscope

Olympus Winter & Ibe GmbH Video-Optik "ENDOEYE 3D", 30°; rigid video laparoscope
Model Number WA50082A
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported half black image involving an olympus rigid video laparoscope.There was no patient injury reported.
 
Additional Manufacturer Narrative
E1 - initial reporter establishment name : chd la roche sur yon luçon montaigu les oudairies chd-vendée the investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
Video-Optik "ENDOEYE 3D", 30°
Common Device Name
rigid video laparoscope
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50950451
Report Number9610773-2026-06452
Device Sequence Number10429288
Product Code GCM
UDI-Device Identifier04042761083492
UDI-Public04042761083492
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA50082A
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown